# SDR AMTA200400767

- Difficulty date: June 18, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG OVERHEAT EICAS MESSAGE DISPLAYED.  SHUT OFF L ENG BLEED AIR SWITCH AND RETARDED THROTTLE PER QRH, MESSAGE CLEARED.  COULD NOT DUPLICATE T/S PER FIM 26-11-00, NO LEAKS NOTED.  (M)
